# SDR DALA2018011100235

- Difficulty date: January 5, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 85,491 hours, 11,763 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON LOWER SURFACE INBD AFT AREA,  FOUND DELAMINATED.   REPAIRED IAW SRM 57-60-01.
